# SDR SWAA2021050580095

- Difficulty date: May 22, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 40,639 hours, 24,545 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED. / R&R LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF AMM 53-31-31.
